# SDR FDEA201002080410

- Difficulty date: February 8, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561131
- Condition: Corroded
- Location: Bs 720a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - CORROSION ON SHEAR TIE AT BS 720A, FWD SIDE, BETWEEN STRINGERS   28R AND 27R. REMOVED DAMAGED SECTION OF SHEAR TIE 1"X5 7/8" IAW SRM 51-10-1.   FABRICATED SHEAR TIE FROM 7075-T6, .063" X 2 1/4"X 5 7/8" IAW B727 SRM 53-10-4 FIG 15 AND 53-10-2 FIG 3. INSTALLED SHEAR TIE IAW SRM 51-30-2, BETWEEN STR 27RT-28RT AT BS 720A REV 102.
